# SDR AUS20020998

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-32RT-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 3821800
- Condition: Cracked
- Location: Wing, Rib/Bulkhe
- Component: Wing, Rib/Bulkhe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING RIB CRACKED ALONG RIVET LINE IN THREE PLACES.
